# SDR ASOA2014011009742

- Difficulty date: January 7, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 24,413 hours, 16,912 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Frozen
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WILL NOT OPEN.  THAWED ICE FROM PASSEAGER DOOR,  OPENS AND CLOSES NORMALLY IAW AMM 52-11-00, ACFT OK FOR SERVICE.
